Acta Mathematica Vietnamica
Acta Mathematica Vietnamica is a peer-reviewed mathematical journal. The journal publishes original papers of high quality in all branches of Mathematics with strong focus on Algebraic Geometry and Commutative Algebra, Algebraic Topology, Complex Analysis, Dynamical Systems, Optimization and Partial Differential Equations.
Originally, the journal has been published under the name "Acta Scientiarum Vietnamicarum, Sectio Scientiarum Mathematicarum et Physicarum" by the Department of Mathematics and Physics, State Committee of Science (then State Committee of Science and Technology). The first issue was published in 1964 and continued until Volume 10 in 1974. In 1976 its name was changed to "Acta Mathematica Vietnamica" and since then it has been published by Institute of Mathematics, National Centre for Scientific Research (then Vietnamese Academy of Science and Technology), beginning from Volume 1. Former Editors in Chief are Le Van Thiem (1976-1983), Hoang Tuy (1984-1990) and Ngo Viet Trung (1991-2007).
Computing μ ∗-Sequences of Hypersurface Isolated Singularities via Parametric Local Cohomology Systems
- Journal Title
- Acta Mathematica Vietnamica
- Volume 38 / 2013 - Volume 42 / 2017
- Print ISSN
- Online ISSN
- Springer Singapore
- Additional Links
To view the rest of this content please follow the download PDF link above.